Analisis dinamik model predator-prey tipe Gause dengan wabah penyakit pada prey

Rusdianto Ibrahim, Lailany Yahya, Emli Rahmi, Resmawan Resmawan

Abstract


This article studies the dynamics of a Gause-type predator-prey model with infectious disease in the prey. The constructed model is a deterministic model which assumes the prey is divided into two compartments i.e. susceptible prey and infected prey, and both of them are hunted by predator bilinearly. It is investigated that there exist five biological equilibrium points such as all population extinction point, infected prey and predator extinction point, infected prey extinction point, predator extinction point, and co-existence point. We find that all population extinction point always unstable while others are conditionally locally asymptotically stable. Numerical simulations, as well as the phase portraits, are given to support the analytical results.


Keywords


Predator-prey; Infectious Disease; Local Stability

Full Text:

PDF [INDONESIA]

References


H. S. Panigoro, “Analisis dinamik sistem predator-prey model Leslie-Gower dengan pemanenan secara konstan

terhadap predator,” Euler, vol. 2, no. 1, hal. 1–12, 2014.

H. S. Panigoro dan D. Savitri, “Bifurkasi Hopf pada model Lotka-Volterra orde-fraksional dengan efek Allee aditif pada

predator,” Jambura Journal of Biomathematics, vol. 1, no. 1, hal. 16–24, 2020.

L. K. Beay dan M. Saija, “A stage-structure Rosenzweig-MacArthur model with effect of prey refuge,” Jambura Journal of

Biomathematics, vol. 1, no. 1, hal. 1–7, 2020.

D. Savitri dan H. S. Panigoro, “Bifurkasi Hopf pada model prey-predator-super predator dengan fungsi respon yang

berbeda,” Jambura Journal of Biomathematics, vol. 1, no. 2, hal. 65–70, 2020.

H. S. Panigoro, A. Suryanto, W. M. Kusumawinahyu, dan I. Darti, “Continuous threshold harvesting in a Gause-type

predator-prey model with fractional-order,” in AIP Conference Proceedings, vol. 2264, no. 1. AIP Publishing, 2020, hal.

——, “A Rosenzweig–MacArthur model with continuous threshold harvesting in predator involving fractional

derivatives with power law and mittag–leffler kernel,” Axioms, vol. 9, no. 4, hal. 122, 2020.

Y. Yao, “Bifurcations of a Leslie-Gower prey-predator system with ratio-dependent Holling IV functional response and

prey harvesting,” Mathematical Methods in the Applied Sciences, vol. 43, no. 5, hal. 2137–2170, 2020.

P. Mishra, S. Raw, dan B. Tiwari, “On a cannibalistic predator–prey model with prey defense and diffusion,” Applied

Mathematical Modelling, vol. 90, hal. 165–190, 2021.

K. Sun, T. Zhang, dan Y. Tian, “Dynamics analysis and control optimization of a pest management predator–prey model

with an integrated control strategy,” Applied Mathematics and Computation, vol. 292, hal. 253–271, 2017.

A. Suryanto dan I. Darti, “Dynamics of Leslie-Gower pest-predator model with disease in pest including pest-harvesting

and optimal implementation of pesticide,” International Journal of Mathematics and Mathematical Sciences, vol. 2019, no.

June, hal. 1–9, 2019.

T. Yu, Y. Tian, H. Guo, dan X. Song, “Dynamical analysis of an integrated pest management predator–prey model with

weak Allee effect,” Journal of Biological Dynamics, vol. 13, no. 1, hal. 218–244, 2019.

H. S. Panigoro dan E. Rahmi, “Modifikasi sistem predator-prey: dinamika model Leslie-Gower dengan daya dukung

yang tumbuh logistik,” SEMIRATA MIPAnet, hal. 94–103, 2017.

T. Kar, A. Ghorai, dan S. Jana, “Dynamics of pest and its predator model with disease in the pest and optimal use of

pesticide,” Journal of Theoretical Biology, vol. 310, hal. 187–198, 2012.

H. S. Panigoro, A. Suryanto, W. M. Kusumawinahyu, dan I. Darti, “Dynamics of an eco-epidemic predator–prey model

involving fractional derivatives with power-law and Mittag–Leffler kernel,” Symmetry, vol. 13, no. 5, hal. 785, 2021.

A. A. Berryman, “The origins and evolution of predator-prey theory,” Ecology, vol. 73, no. 5, hal. 1530–1535, 1992.

H. S. Panigoro, A. Suryanto, W. M. Kusumahwinahyu, dan I. Darti, “Dynamics of a fractional-order predator-prey

model with infectious diseases in prey,” Communication in Biomathematical Sciences, vol. 2, no. 2, hal. 105, 2019.

N. Hasan, R. Resmawan, dan E. Rahmi, “Analisis kestabilan model eko-epidemiologi dengan pemanenan konstan pada

predator,” Jurnal Matematika, Statistika dan Komputasi, vol. 16, no. 2, hal. 121, 2019.

S. Maisaroh, R. Resmawan, dan E. Rahmi, “Analisis kestabilan model predator-prey dengan infeksi penyakit pada prey

dan pemanenan proporsional pada predator,” Jambura Journal of Biomathematics, vol. 1, no. 1, hal. 8–15, 2020.

Y. H. Hsieh dan C. K. Hsiao, “Predator-prey model with disease infection in both populations,” Mathematical Medicine

and Biology, vol. 25, no. 3, hal. 247–266, 2008.

F. Rihan dan C. Rajivganthi, “Dynamics of fractional-order delay differential model of prey-predator system with

Holling-type III and infection among predators,” Chaos, Solitons Fractals, vol. 141, hal. 110365, 2020.

M. S. Rahman dan S. Chakravarty, “A predator-prey model with disease in prey,” Nonlinear Analysis: Modelling and

Control, vol. 18, no. 2, hal. 191–209, 2013.

A. S. Purnomo, I. Darti, dan A. Suryanto, “Dynamics of eco-epidemiological model with harvesting,” AIP Conference

Proceedings, vol. 1913, no. December 2017, 2017.

C. Roberts, Ordinary Differential Equations. Chapman and Hall/CRC, 2010.

M. Z. Ndii, Pemodelan matematika. Yogyakarta: Penerbit Deepublish, 2018.

S. Lynch, Dynamical Systems with Applications using Python. Manchester: Springer Nature, 2018.




DOI: https://doi.org/10.34312/jjbm.v2i1.10363

Copyright (c) 2021 Rusdianto Ibrahim, Lailany Yahya, Emli Rahmi, Resmawan Resmawan

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Jambura Journal of Biomathematics (JJBM) has been indexed by:

      


                          EDITORIAL OFFICE OF JAMBURA JOURNAL OF BIOMATHEMATICS

 Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96119, Gorontalo, Indonesia
 Email: editorial.jjbm@ung.ac.id
 +6281356190818 (Call/SMS/WA)
 Jambura Journal of Biomathematics (JJBM) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.  Powered by Public Knowledge Project OJS.